# SDR UALA2011082904590

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM RT SIDE AT STA 755-760 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR AT STA 755-760, RT SIDE.
